Ask an expert
Question

01 Feb 2008

Contraception pill and pigmentation spot
I have been on Diane 35 for the past 2 years and have developed pigmentation spots.Is the pill a cause for these spots.Please help?
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is likely that the Pill is responsible. Be`sure to wear sunblock every day and consider changing to a lower dose pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote